# SDR SWIA2020040349894

- Difficulty date: February 23, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR WEB CORRODED AT FLOOR BOARK ATTACHMENT HDWR LOCATIONS FS504.00+128 TO FS559.0   (C-CHECK) RO 4/2/2020   REPAIRED RH FLOOR "L" ANGLE FROM 473-FS513 IAW:CRJ200-BOMBA-REO.
